RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 3, Pages 507–528 (Mi tmf1319)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrals of motion of classical lattice sine-Gordon system

B. Enriquezab, B. L. Feiginab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Ècole Polytechnique, Centre de Mathématiques

Abstract: We compute the local integrals of motions of the classical limit of the lattice sine-Gordon system, using a geometrical interpretation of the local sine-Gordon variables. Using an analogous description of the screened local variables, we show that these integrals are in involution. We present some remarks on relations with the situation at roots of 1 and results on another latticisation (linked to the principal subalgebra of $\widehat {s\ell }_{2}$ rather than the homogeneous one). Finally, we analyze a module of “screened semilocal variables”, on which the whole $\widehat {s\ell }_{2}$ acts.

Full text: PDF file (2193 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:3, 738–756

Bibliographic databases:


Citation: B. Enriquez, B. L. Feigin, “Integrals of motion of classical lattice sine-Gordon system”, TMF, 103:3 (1995), 507–528; Theoret. and Math. Phys., 103:3 (1995), 738–756

Citation in format AMSBIB
\Bibitem{EnrFei95}
\by B.~Enriquez, B.~L.~Feigin
\paper Integrals of motion of classical lattice sine-Gordon system
\jour TMF
\yr 1995
\vol 103
\issue 3
\pages 507--528
\mathnet{http://mi.mathnet.ru/tmf1319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472315}
\zmath{https://zbmath.org/?q=an:0855.35113}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 3
\pages 738--756
\crossref{https://doi.org/10.1007/BF02065872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP54200012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1319
  • http://mi.mathnet.ru/eng/tmf/v103/i3/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Verbus, A. P. Protogenov, “Equations of motion and conserved quantities in non-Abelian discrete integrable models”, Theoret. and Math. Phys., 119:1 (1999), 420–430  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Hikami, K, “The Baxter equation for quantum discrete Boussinesq equation”, Nuclear Physics B, 604:3 (2001), 580  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:317
    Full text:99
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020